# SDR HALA2009041900154

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 27,195 hours, 5,230 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BTB - RIGHT FMC FAILED AFTER STARTING LEFT ENGINE, SINGLE L FMC OPERATION FMS MSG RT FMC "TIMEOUT", (R) EHSI "MAP" MSG DISPLAYED, (R) CDU TOTALLY BLANK).  PERFORMED FIM TASK 34-61-00.  LEFT AND RIGHT FMC BITE TESTS PASSED.  NO CDU/EICAS MSGS NOTED.  AS A PRECAUTION PERFORMED NR 1 AND NR 2 ENGINE RUN PER AMM 71-00-00.  FMC SYS TESTS PASSED ON GRD PER AMM 34-61-00.  NO OTHER DEFECTS NOTED.  OK TO CONTINUE.
